# SDR 2001UALA02408

- Difficulty date: December 13, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 19,720 hours, 6,608 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: MR261528
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ELECTRONIC CENTRALIZED AIRCRAFT MONITORING (ECAM) SMOKE LAVATORY & CARGO DETECTION FAULT WITH THE REPORT FROM A FLIGHT ATTENDANT OF SMOKE IN AFT CABIN.  REPLACE THE SDCU (SMOKE DETECTOR CONTROL UNIT).  AIRCRAFT FREE OF PROBLEMS SINCE REMOVAL.
